Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >
Approximate Scalar Finite-Element Analysis of Anisotropic Optical Waveguides with Off-Diagonal Elements in a Permittivity Tensor
Title: | Approximate Scalar Finite-Element Analysis of Anisotropic Optical Waveguides with Off-Diagonal Elements in a Permittivity Tensor |
Authors: | Koshiba, M.1 Browse this author →KAKEN DB | Hayata, K. Browse this author | Suzuki, M. Browse this author →KAKEN DB |
Authors(alt): | 小柴, 正則1 |
Issue Date: | Jan-1984 |
Publisher: | IEEE |
Journal Title: | IEEE Transactions on Microwave Theory and Techniques |
Volume: | 32 |
Issue: | 6 |
Start Page: | 587 |
End Page: | 593 |
Abstract: | An approximate scalar finite-element program for the analysis of anisotropic optical waveguides having a permittivity tensor with nonzero off-diagonal elements is described. In this approach, the nonphysical spurious solutions which are included in the solutions of the earlier vectorial finite-element method in an axial-components formulation do not appear. Numericaf examples On an anisotropic dielectric rectangular wave-guide composed of a uniaxial medium are given. Our results for the waveguide whose optic axis lies in the plane ( xy-plane) normal to the direction (z-axis) of propagation agree well with the results of the vectorial wave analysis using the variational method. We also demonstrate the application of this approach by analyzing the anisotropic dielectric rectangular waveguide whose optic axis lies in the xz - or yz -plane. |
Rights: | ©1984 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
IEEE, IEEE Transactions on Microwave Theory and Techniques, 32(6), 1984, p587-593 |
Type: | article |
URI: | http://hdl.handle.net/2115/6043 |
Appears in Collections: | 情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)
|
Submitter: 小柴 正則
|